# SDR DALA2020060852454

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 53,914 hours, 28,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP TRUNNION INSPECTION FAILED IAW AMDS W/C 5751-01025-01C, INSTALLED LT INBD TRUNNION SUPPORT FITTING,  C/W SECTION I TIME LIMITED REPAIR PER ERA 586944-14AD REV ORIG.
